# SDR MASA20210408164

- Difficulty date: March 3, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318767
- Condition: Damaged
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: REPLACE DOOR PIANO HINGE AT PASSENGER DOOR CUTOUT TO PERFORM PERMANENT REPAIR IN REFERENCE TASK CARD: 052:SDRCRJ9-52-4106 AT SILL OF THE FUSELAGE.(FUS)| NEW HINGE AT PASSENGER DOOR WAS INSTALLED PER CRJ-900 SRM 53-21-23-201-007-A0I. PAR.4 STEPS.(R),(S),(T) AND SRM 51-42-21-001-001-A01.
